MAUDE Adverse Event Report: FOOTPRINT MEDICAL, INC.; INTRODUCER, CATHETER

FOOTPRINT MEDICAL, INC.; INTRODUCER, CATHETER
Model Number SHEATH1.4
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
1.4 french footprint picc placed using introducer.Line was inserted, when the introducer was broken to be removed from the line, only one half of the introducer came off of the line.The remaining half of the introducer became stuck and was unable to be removed from the picc itself and could be slid easily up and down the line.Another provider was called to the bedside, where she used the forceps to pick at the plastic of the introducer to loosen it and ultimately was able to remove it from the picc line.Lot # 191518; 1.4fr picc introducer; footprint brand.

Brand Name
NA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
FOOTPRINT MEDICAL, INC.
12727 cimarron path
san antonio TX 78249
MDR Report Key10051206
Report Number10051206
Device Sequence Number14053531
Product Code DYB
UDI-Device Identifier00858778006003
UDI-Public(01)00858778006003
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2020
Report Date (Section F) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH1.4
Device Lot Number191518
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 DA
Date Report Sent to FDA05/07/2020